Conformal and Geodesic Mappings onto Some Special Spaces
MetadataShow full item record
In this paper, we consider conformal mappings of Riemannian spaces onto Ricci-2-symmetric Riemannian spaces and geodesic mappings of spaces with affine connections onto Ricci-2-symmetric spaces. The main equations for the mappings are obtained as a closed system of Cauchy-type differential equations in covariant derivatives. We find the number of essential parameters which the solution of the system depends on. A similar approach was applied for the case of conformal mappings of Riemannian spaces onto Ricci-m-symmetric Riemannian spaces, as well as geodesic mappings of spaces with affine connections onto Ricci-m-symmetric spaces.
Keywordsspace with affine connection, riemannian space, ricci-m-symmetric space, conformal mapping, geodesic mapping
Document typePeer reviewed
Document versionFinal PDF
SourceMathematics. 2019, vol. 7, issue 8, p. 1-8.